# SDR CALA2024040300950

- Difficulty date: March 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D2551033100000
- Condition: Damaged
- Location: Frm 24 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROB MEMBER VERTICAL STRUCTURE ASSY FOR A/C 4259 FROM A/C 4252 PER HAECO LCQ N/R 9292853/22853 CRA 2554-01031 WITH OUT DEVIATION. ACCOMPLISH A PERMANENT REPAIR F THE LATEST REVISION OF ECRA 2554-01031 ON OR BEFORE THE AIRCRA CRAFT FLT HRS OR 22MAR27, WHICHEVER COMES FIRST. OF FR24 FWD CARGO BULKHEAD VERTICAL MEMBER AT Y254 PER PART 3 O FT REACHES 38316 TOTAL AIRCRAFT FLIGHT CYCLES OR 91531 TOTAL AIR DURING THE PARTS ROB ON ACFT 4252 WE FOUND THE EXISTING VERTICAL MEMBER AT Y254 WAS ELONGATED. ACCOMPLISHED INTERIM REPAIR.  DIP CREATED IAW ECRA 2554-01031 PART 1 STEP 2. INTERIM REPAIR PERFORMED IAW ECRA 2554-01031 PART 1. CARRY APPROVED PER ECRA 2554-01031. ACCOMPLISH A PERMANENT TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR OF FR24 FWD CARGO BULKHEAD VERTICAL MEMBERS AT Y254 PER PART 3 OF THE LATEST REVISION OF ECRA 2554-01031 ON OR BEFORE THE AIRCRAFT REACHES 38,316 TOTAL AIRCRAFT FLIGHT CYCLES OR 91,531 TOTAL AIRCRAFT FLIGHT HOURS OR 22-MAR-27, WHICHEVER COMES FIRST. DIP 25-DIP NEEDS STATEMENT "INTERIM REPAIR ACP''D PER PART 1 OF ECRA 2554-01031". QC RECORDS UPDATE QC REVIEWED T/A: ON OR BEFORE 38,316 TAFC OR 91,531 TAFH WHICHEVER COMES FIRST...TW U126455
